No Cover Image

Journal article 159 views

Solving a non-linear stochastic pseudo-differential equation of Burgers type / Alexander, Potrykus

Stochastic Processes and their Applications, Volume: 120, Issue: 12

Swansea University Author: Alexander, Potrykus

Full text not available from this repository: check for access using links below.

Published in: Stochastic Processes and their Applications
ISSN: 0304-4149
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7531
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 12
End Page: 2467